Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cardinal elementary extensions


Author: Hans-Dieter Donder
Journal: Proc. Amer. Math. Soc. 129 (2001), 1503-1506
MSC (2000): Primary 03E55
Published electronically: November 15, 2000
MathSciNet review: 1709748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We determine the consistency strength of some model theoretic extension properties for cardinals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E55

Retrieve articles in all journals with MSC (2000): 03E55


Additional Information

Hans-Dieter Donder
Affiliation: Mathematisches Institut, Universität München, 80333 München, Germany
Email: donder@rz.mathematik.uni-muenchen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05639-2
PII: S 0002-9939(00)05639-2
Received by editor(s): November 12, 1992
Received by editor(s) in revised form: July 13, 1999
Published electronically: November 15, 2000
Communicated by: Andreas R. Blass
Article copyright: © Copyright 2000 American Mathematical Society